# SDR DALA1021733102

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 29,890 hours, 15,250 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Cargo Bay Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON FRAME CLIP IN FWD CARGO COMPARTMENT AT FR30 BETWEEN STRINGER 41R AND STRINGER 42R. REPAIRED IAW SRM 51-44-11, SRM 51-21-11 & SRM 51-42-11.
